# SDR N6WA2021081602

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 30,394 hours, 20,991 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4556611
- Part serial: 24205073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND HELD ELT FAILED OPS CHECK.R&R HAND HELD ELT IAW CRJ AMM 25-61-00, OPS CHECK GOOD.
